Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Now usually people who say this are just starting out during that horrible horrible purge of death that this drug causes. I got through that...I actually lost a semester because of that. My face got better suddenly after about 5 months. But a month later it progressively got worse and worse until I was worse than before I started! I used it for 10 months by the way. When I stopped using it, my skin got a lot better. And I don't have the uncomfortable itchy and burning sensations. Also my face isn't swollen or red anymore. My acne cleared up substantially after a week of dieting and exercising and taking a bunch of supplements, while also using my antibiotics and benzoyl peroxide. I never really believed in using vitamins, drinking water, and all those natural methods...but I must say this is a lot better than when I used retin-a. My complexion looks so much better. No dryness, no oiliness, significantly less acne etc etc. I'm not sure what's going on or why reting-a didn't work for me. Actually, I kinda think that it was the retin-a that was causing me to break out. I know it works for most people but it simply didnt work for me. I want to ask, has anyone had a similar experience with this? Also, I am a bit worried that my acne will come back with a vengeance because I stopped using retin-A. I mean, my face was horrible while using retin a a month ago, but I feel like because I used it for so long, stopping it suddenly will cause me to beak out...but it's the opposite effect. So weird. I almost feel like it's too good to be true. I haven't felt this comfortable with my skin in ages.

by the way I am now taking vitamin C, Vitamin A, Vitamin E, Zinc, B-complex, and b-5. B5 and zinc are supposedly the best for acne, and honestly, this is the first treatment that has worked on me (along with using antibiotics and benzoyl.)

Share this post


Link to post
Share on other sites

Hey,

This post is a little old, so not sure if you'll respond, but how is your skin now? Are you still avoiding retin a?

I'm in a similar situation. I've been on retin a for 3 1/2 months. granted, it's not the 10 months you were on it. It seemed like around the 2 month mark my skin was improving. But it has been all downhill since then. When I started retin a, my skin was nearly clear -- I only chose to use retin a because I was bugged by like 1 or 2 really small zits that only I could see (I feel like such an idiot for changing my regimen). Anyways, I'm considering discontinuing use of retin a to see if I can get the skin I had before starting on it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×